# SDR AALA201706309014

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 550,001 hours, 19,292 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKE OFF ROLL THE NR 2 ENGINE WAS SLOW TO SPOOL. TAKE OFF ABORTED AT APPROXIMATELY 30 KNOTS. AIRCRAFT TAXIED BACK FOR TAKE OFF. SUBSEQUENT TAKE OFF WAS UNEVENTFUL.
